Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Drugs and medication for Sudden deafness

Premium Questions

doctor1 MD

Hi doctor... My baby is 7 months old with 8.5 kg weight.3 days back my cousin make a loud noise with a toy continously for 10 minutes.almost that toy is having 80db sound appoximately.before that incident she was very responsive.she observes too...

doctor1 MD

Ihave sudden deafness . One ear has come backa little but the other is completely deaf. XXXX ...

doctor1 MD

about it online and I am totally in for a shock (Referene link:http://www.masseyeandear.org/for-patients/patient-guide/patient-education/diseases-and-conditions/sudden-deafness ...

doctor1 MD

about it online and I am totally in for a shock (Referene link:http://www.masseyeandear.org/for-patients/patient-guide/patient-education/diseases-and-conditions/sudden-deafness ...

doctor1 MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters nonsensical things ...

Public Forum Discussions

doctor1 MD

Hello sir my name is Amit and my brother name is Mintu. My brother suddenly stopped hearing he become deaf and when we consult a Doctor ENT specialist and brain specialist. The brain specialist asked ...

doctor1 MD

laying on one side causes my hearing to go. It that due to wax buildup ?

doctor1 MD

I had an acd with fusion performed in oct 2010, whilst recovering from this I started to have an ear problem. sudden deafness associated with a feeling of disorentation and feeling sick. after ...

doctor1 MD

My daughter is deef and dump after unknown sickness doctors says she is fine some psychiatric problem is become just one before two months she was perfect and going school.her body become shaking for almost 30 days ,there was no fits diagnosed now...

doctor1 MD

Dear doctor, I am 60 years old, diabetic and a known case of Hypertension. Last week, I was diagnosed to be suffering from Tinnitus. All sounds echo in my left ear. Sometimes it is deafening. My doctor suggested Triptomer 10 mg Tabs + Meganeuron...

doctor1 MD

Hi, I am a 44 yr old female. For the past two days I have been having dizzy spells, ringing in my right ear with a little pain and sudden deafness , which comes back after a few seconds.I have had ...

doctor1 MD

My MRI showed a 23 x 20 x 16 mm right frontal parafalcinr meningitis. He had sudden deafness in his ... likely not causing the deafness. We are seeking a neurosurgeon evaluation. The ENT said it was non ...

doctor1 MD

I will have a tooth extraction . I am taking the following medications and I am guessing that my dentist is going to use Bupivacaine, A month ago I also had a DTap vaccine. Is there a drug interaction ...

doctor1 MD

any drug because it is horrible for you. Please help. I feel depressed and I feel like I have anxiety ...

doctor1 MD

Hello. I have a son who is 18 years old. He has bipolar disorder and refuses to take medications. He is afraid of the side effect. He started to use medical marijuana every night before bed ...

Mobile Questions and Answers

doctor1 MD

There is no such medication.

doctor1 MD

No atacand is a blood pressure medication called candesartan

doctor1 MD

yes chances are present